Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Prolonged asthma. Started by smelling candles and inhalers. Suffering from Ostiopeenic due to the side effects of medication. Had collapsed lung and numerouse chest infections

i have had asthma for 41 yrs at the begining smelly candles in my room then intel inhalers,i am for the past 3 yrs ostiopeenic due to the stuff for asthma,i have used symbicort for the pat 13 yrs yes an unknown trial patient lol,what are the unknown ong term side affects of anything i have been prescribed over the yeary i cant afford the 2xsymbicort,2xventolin or adcal tabs each month,i have in the past had plueresy 5-6 times in last3-4 yrs,collapsed lung and numerouse chest infections,work now want me to have medical to see if im fit to work,asthma better off dead than suffering 41yrs
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Allergist and Immunologist 's  Response
YOUR ASTHMA IS DUE TO MILK PROTEINS
STOP ALL MILK AND DIARY PRODUCTS COMPLETELY

START USING
TAB ALLEGRA120(FEXOFENADINE) TWICE A DAY
START TAKING SINGULAR 10 MGM THRICE A DAY(MONTELUCAST SALT
SYP VENTROLOIN 1/2 TSF THRICE A DAY
SYP TOSSEX(CPM+CODEINE) 1/2 TSF WITH WARM WATER AT NIGHT ONLY
DRING 4 GLASSES OF WARM WATER EALY MORNING
AND AGAIN 4 GLASSES OF WARM WATER BEFORE SLEEP
DO IT FOR 6 WEEKS
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor